A Riesz type representation for lower semi-continuous, monotone, local functionals on $C_c (X)^+$

Research output: Contribution to journalResearch articleContributedpeer-review

Contributors

Details

Original languageEnglish
Pages (from-to)17-22
JournalNonlinear analysis : theory, methods & applications ; an international multidisciplinary journal / A, Theory and methods
Volume85
Publication statusPublished - 2013
Peer-reviewedYes

External IDs

ORCID /0000-0002-6854-0586/work/142232367

Keywords

Keywords

  • Lower semicontinuous functional, Riesz representation theorem